Basic Care Aspirin Regular Strength Tablets, 325mg, 500 Count
ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient.
SAFE PAIN RELIEF plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart.
HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains.SKU: n/a